# SDR SWIA2020031049188

- Difficulty date: January 28, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1144 IS CRACKED AT THE LH SIDE OF THE AEB DOOR OPENING   (C-CHECK) RO 3/6/2020   REPLACED FS.1144 LOWER FRAME ASSY WITH NEW FRAME REF BOMBARDIER DWG. CRJ 900 SRM.
